Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a fixed point theorem for nonlinear $P$-compact operators in Banach space


Author: W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 72 (1966), 329-334
DOI: https://doi.org/10.1090/S0002-9904-1966-11519-7
MathSciNet review: 0193548
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Altman, A fixed point theorem in Banach space, Bull. Polish Acad. Sci. 5 (1957), 19-22. MR 87064
  • 2. F. E. Browder, The solvability of nonlinear functional equations, Duke Math J. 30 (1963), 554-566. MR 156204
  • 3. F. E. Browder, Variational boundary value problems for quasi-elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31-37. MR 166474
  • 4. F. E. Browder, Nonlinear elliptic boundary-value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 5. S. Kaniel, Quasi-compact nonlinear operators in Banach space and applications, Illinois J. Math. (to appear).
  • 6. M. A. Krasnoselsky, Topological methods in the theory of nonlinear integral equations, State Publ. House, Moscow, 1956.
  • 7. C. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 8. W. V. Petryshyn, On the extension and solution of nonlinear operator equations, (to appear). MR 208432
  • 9. W. V. Petryshyn, On nonlinear P-compact operators in Banach space with applications to constructive fixed point theorems, J. Math. Anal Appl. (to appear). MR 202014
  • 10. Erich Rothe, Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räumen, Compositio Math. 5 (1938), 177–197 (German). MR 1556993
  • 11. J. Schauder, Der Fixpunksatz in Functionalraumen, Studia Math. 2 (1930), 171-180.
  • 12. M. Shinbrot, A fixed point theorem and some applications, Arch. Rational. Mech. Anal. 17 (1964), 255-271. MR 169068


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11519-7

American Mathematical Society